# SDR 96FDEA00364

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01, -2) ON FRAME JUST O/B OF STR 29L AROUND FASTENERS COMMON TO SKIN AND KEEL BEAM, BS 970 WL 138.5 LBL 8.  CORROSION WAS OUT OF LIMITS PER SRM 53-10-1.  REMOVED CORRODED SHEAR TIE, BS 970 WL 138.5 LBL 8L AND REPAIRED PER SRM 53-10-4.
